RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1991, Volume 36, Issue 3, Pages 561–565 (Mi tvp1643)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

Some estimates for a one-dimensional birth and death process in a random environment

A. A. Butov


Full text: PDF file (360 kB)

English version:
Theory of Probability and its Applications, 1991, 36:3, 578–583

Bibliographic databases:

Received: 20.12.1989

Citation: A. A. Butov, “Some estimates for a one-dimensional birth and death process in a random environment”, Teor. Veroyatnost. i Primenen., 36:3 (1991), 561–565; Theory Probab. Appl., 36:3 (1991), 578–583

Citation in format AMSBIB
\Bibitem{But91}
\by A.~A.~Butov
\paper Some estimates for a one-dimensional birth and death process in a random environment
\jour Teor. Veroyatnost. i Primenen.
\yr 1991
\vol 36
\issue 3
\pages 561--565
\mathnet{http://mi.mathnet.ru/tvp1643}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1141131}
\zmath{https://zbmath.org/?q=an:0776.60105|0738.60078}
\transl
\jour Theory Probab. Appl.
\yr 1991
\vol 36
\issue 3
\pages 578--583
\crossref{https://doi.org/10.1137/1136067}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991KA20500013}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1643
  • http://mi.mathnet.ru/eng/tvp/v36/i3/p561

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Butov, A. A. Kovalenko, “Stochastic models of simple controlled systems just-in-time”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 22:3 (2018), 518–531  mathnet  crossref  elib
    2. A. A. Butov, A. A. Kovalenko, “Stochastic models of just-in-time systems and windows of vulnerability in terms of the processes of birth and death”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 23:3 (2019), 525–540  mathnet  crossref
    3. A. A. Butov, “Estimating the parameters of distributed productive just-in-time systems”, Autom. Remote Control, 81:3 (2020), 387–397  mathnet  crossref  crossref  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:143
    Full text:73

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020